# SDR GLBA2014020400376

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 33,812 hours, 33,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIG EVENT, PILOT REPORTED THAT AN EMERGENCY LIGHT ON THE RT FWD SIDE IS BURNED OUT.  MX REPLACED THE FUSE, OPERATIONS CHECKED GOOD.
